# SDR IPXA2022072084380

- Difficulty date: July 5, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 33,699 hours, 22,332 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N351111
- Part serial: NSN
- Condition: Cracked
- Location: Fs1380 Str S-29l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C18UPON HFEC OF A 15: DENT AT FS 1380 - FS 1400 BETWEEN STRINGERS 28L AND 27R NDT FOUND A 15" CRACK RUNNING ALONG THE RECESS OF DENT 15", CRACK DOES NOT GO ALL THE WAY THROUGH THE SKIN AND IS LOCATED ON THE OML OF SKIN PANEL.REPAIRED SKIN PANEL PER EA# 757-5360-27-A2974 AND EO# B757-5330-84178-A
